# SDR AALA202512316409

- Difficulty date: December 31, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N947NN
- Make and model: Boeing 737823
- Aircraft serial: 31190
- Aircraft time: 34,872 hours, 14,501 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT LIGHT BATTERY PACK M1695 AT STA 565 WL213 RBL 68. IS INOP. MAINTENANCE FOUND CIRCUIT BREAKER 18-3 B10 OUT. RESET CIRCUIT BREAKER AND ACCOMPLISHED SATISFACTORY EMERGENCY LIGHT OPERATIONAL CHECK PER AMM 33-51-00.
